oalib

Publish in OALib Journal

ISSN: 2333-9721

APC: Only $99

Submit

Any time

2017 ( 2 )

2016 ( 2 )

2015 ( 30 )

2014 ( 40 )

Custom range...

Search Results: 1 - 10 of 506 matches for " Erhan Set "
All listed articles are free for downloading (OA Articles)
Page 1 /506
Display every page Item
New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals
Erhan Set
Mathematics , 2011, DOI: 10.1016/j.camwa.2011.12.023
Abstract: New identity similar to an identity of [13] for fractional integrals have been defined. Then making use of this identity, some new Ostrowski type inequalities for Riemann-Liouville fractional integral have been developed. Our results have some relationships with the results of Alomari et. al., proved in [13] [published in. Appl. Math. Lett. 23 (2010) 1071-1076] and the analysis used in the proofs is simple.
Hermite-Hadamard type inequalities for harmonically convex functions on the co-ordinates
Erhan Set,Imdat Iscan
Mathematics , 2014,
Abstract: In recent years, new classes of convex functions have been introduced in order to generalize the results and to obtain new estimations. We also introduce the concept of harmonically convex functions on the co-ordinates. Also, we establish some inequalities of Hermit-Hadamard type as S.S. Dragomir' s results in Theorem 2 and other Hermit-Hadamard type inequalities for these classes of functions.
On Hadamard-Type Inequalities Involving Several Kinds of Convexity
Set Erhan,?zdemir MEmin,Dragomir SeverS
Journal of Inequalities and Applications , 2010,
Abstract: We do not only give the extensions of the results given by Gill et al. (1997) for log-convex functions but also obtain some new Hadamard-type inequalities for log-convex -convex, and -convex functions.
On the Hermite-Hadamard Inequality and Other Integral Inequalities Involving Two Functions
Set Erhan,?zdemir MEmin,Dragomir SeverS
Journal of Inequalities and Applications , 2010,
Abstract: We establish some new Hermite-Hadamard-type inequalities involving product of two functions. Other integral inequalities for two functions are obtained as well. The analysis used in the proofs is fairly elementary and based on the use of the Minkowski, H lder, and Young inequalities.
On new general integral inequalities for s-convex functions
Imdat Iscan,Erhan Set,M. Emin Ozdemir
Mathematics , 2014,
Abstract: In this paper, the authors establish some new estimates for the remainder term of the midpoint, trapezoid, and Simpson formula using functions whose derivatives in absolute value at certain power are s-convex. Some applications to special means of real numbers are provided as well.
Some new general integral inequalities for P-functions
Imdat Iscan,Erhan Set,M. Emin Ozdemir
Mathematics , 2014,
Abstract: In this paper, we derive new estimates for the remainder term of the midpoint, trapezoid, and Simpson formulae for functions whose derivatives in absolute value at certain power are P-functions. Some applications to special means of real numbers are also given.
Hermite-Hadamard-Fejer type inequalities for s-convex function in the second sense via fractional integrals
Erhan Set,Imdat Iscan,Hasan Huseyin Kara
Mathematics , 2014,
Abstract: In this paper, we established Hermite-Hadamard-Fejer type inequalities for s-convex functions in the second sense via fractional integrals. The some results presented here would provide extansions of those given in earlier works.
Some new inequalities of Hermite-Hadamard type for h-convex functions on the co-ordinates via fractional integrals
Erhan Set,M. Zeki Sarikaya,Hatice Ogulmus
Mathematics , 2014,
Abstract: By making use of the identity obtained by Sarikaya, some new Hermite-Hadamard type inequalities for h-convex functions on the co-ordinates via fractional integrals are established. Our results have some relationships with the results of Sarikaya([16])
On fractional inequalities via Montgomery identities integrals
Mehmet Zeki Sarikaya,Hatice Yaldiz,Erhan Set
Mathematics , 2012,
Abstract: In the present work we give several new integral inequalities of the type Riemann-Liouville fractional integral via Montgomery identities integrals.
On new inequalities of Simpson's type for quasi-convex functions with applications.
Erhan Set,M.Emin ?zdemir,Mehmet Zeki Sar?kaya
Tamkang Journal of Mathematics , 2012, DOI: 10.5556/j.tkjm.43.2012.357-364
Abstract: In this paper, we introduce some inequalities of Simpson's type based on quasi-convexity.Some applications for special means of real numbers are also given.
Page 1 /506
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.